Chat Now!   Member Gallery    Anxiety Zone Wire    Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: Recent med changes, stopped my crying but now angry all the time  (Read 163 times)

0 Members and 1 Guest are viewing this topic.

Offline Kissa

  • Full Member
  • ***
  • Posts: 103
  • Country: us
  • Rec's: 1
  • Gender: Female
  • I don't remember what calm and relaxed is...
    • Poke This Member
**Re-posted here on the recommendation of Chuck**


On Jan. 3 my doctor took me off Escitalopram, and put me on Fluoxetine and Buspirone. She told me the first few weeks were going to be rough while I adjust. I know its barely been 2 weeks that it's not fully kicked in yet. But what has me worried is that I have gone from crying all of the time, to being angry all of the time. (Except on rare occasions where I feel overwhelmed by all our current crap going on)  I don't want to live my life angry, and I am really hoping this changes as the meds get built up in my system....

Anyone else have any experience with this?
Bookmark and Share
Just because I understand an acknowledge what I am worrying about is silly, doesn't mean I'm able to stop worrying about it.
~One Breath at a Time~

Online insights

  • Hero Member
  • *****
  • Posts: 3708
  • Country: au
  • Rec's: 85
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Recent med changes, stopped my crying but now angry all the time
« Reply #1 on: January 15, 2014, 09:44:45 PM »
On Jan. 3 my doctor took me off Escitalopram, and put me on Fluoxetine and Buspirone. She told me the first few weeks were going to be rough while I adjust. I know its barely been 2 weeks that it's not fully kicked in yet. But what has me worried is that I have gone from crying all of the time, to being angry all of the time.

You need to discuss this with your doctor asap. It is probably the Prozac as anger/aggression is a known though not common side-effect. However, could also be just the adjustment from the escitalopram to fluoxetine in which case it should settle down soon, or it could be the fluoxetine-buspirone combination. Only your doctor can make the call on this.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
7 Replies
744 Views
Last post March 13, 2010, 03:39:51 PM
by baileys
4 Replies
433 Views
Last post July 06, 2011, 04:20:09 PM
by SoonerRyan
10 Replies
404 Views
Last post December 29, 2012, 09:30:25 PM
by All1Spirit
4 Replies
410 Views
Last post September 10, 2013, 12:05:33 PM
by lalalorie
2 Replies
185 Views
Last post October 29, 2013, 08:52:19 AM
by tinam7
1 Replies
70 Views
Last post February 10, 2014, 04:37:54 PM
by Cuchculan